# SDR ASAA2018120427216

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 47,793 hours, 14,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210248801
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FROM CENTER AISLE FELL OFF. GROUNDED - YES. REINSTALLED LENS TO THE CENTER AISLE EXIT SIGN AS REQUIRED LIGHT TESTED GOOD REF AMM 33-51-01-01-960-801.
